# SDR TRBA2006018

- Difficulty date: February 25, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 204272H7517
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE CAPTAIN SIDE WINDSHIELD CRACKED.  REPLACED WINDSHIELD IAW MM.  (K)
